Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    insanepump621 is offline Member
    Join Date
    Sep 2004
    Location
    CT
    Posts
    579

    getting sick from switchin gear some help plz

    I have been on a test 300 and deca 300 cycle for the past 4 weeks. e4d shootin 300mg of each I ran out. So i switched over to sustanon 250 and all the sudden i have been puking up everything i eat. You think of switchin the gears or im just paraniod and im sick? thank

  2. #2
    Join Date
    Oct 2001
    Location
    IN ANY WRESTLING RING !!!
    Posts
    942

    I really dont know but for opinions sake

    Quote Originally Posted by insanepump621
    I have been on a test 300 and deca 300 cycle for the past 4 weeks. e4d shootin 300mg of each I ran out. So i switched over to sustanon 250 and all the sudden i have been puking up everything i eat. You think of switchin the gears or im just paraniod and im sick? thank
    It could be because you were using a single ester in just straight test and then you started using a 4 ester compound in sust..maybe that somehow altered your blood levels and you body, heart or something is rejecting those compounds... because now your test levels are unstable...??..As I said uptop I really have no clue just a simple opinion..I know its poss to go from sust/omni to just straight test E without any problems but the other way..hmmmm.....stay tuned for a more scientific, vet reply....

  3. #3
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    sus is shot minimum eod bcuz of the prop.
    you could have the sus flu.

  4. #4
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    It is probably from the prop ester it needs to be suspended with more ba and your body doesn't like that much. It thinks it is being invaded by a virus and yes you will feel weak and sick, but it only lasts about 4 days then your body will adjust.

  5. #5
    cpa5oh is offline New Member
    Join Date
    May 2004
    Posts
    22
    How long have you been sick, and how are you feeling now?

  6. #6
    rager's Avatar
    rager is offline Member
    Join Date
    Feb 2005
    Location
    crashing my boat
    Posts
    742
    I was sick with flu for two days when the adding test to Dibol/deca ? Not sure about the sus though?

  7. #7
    insanepump621 is offline Member
    Join Date
    Sep 2004
    Location
    CT
    Posts
    579
    Like 2 days... i got sick on friday i took my first sust shot on thurs

  8. #8
    redmeat's Avatar
    redmeat is offline Senior Member
    Join Date
    Jan 2005
    Posts
    1,355
    Maybe you're just sick.

  9. #9
    cpa5oh is offline New Member
    Join Date
    May 2004
    Posts
    22
    Quote Originally Posted by insanepump621
    Like 2 days... i got sick on friday i took my first sust shot on thurs
    Same happened to me...first shot on Saturday night, felt like **** yesturday and still feeling kinda ****ty today.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •